Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I've had one of those really annoying asthmatic coughs and wheeziness after a cold so stepped up my inhalers as usual for a week. I now have more or less got rid of the cough but have an odd sensation at the back of my throat and almost no voice. It isn't painful and my tonsils are normal. I've cut the steroid inhaler back to my normal maintenance dose but am still having to use my blue inhaler. DH insists I should see the GP but I think it'll settle itself and I'll be wasting their time. Anyone have experience of this and if so, how long did it take to go away or do I need to see the doctor?
Do you use a spacer with your steroid inhaler? Rinse your mouth out after every use. I drink hot water with honey and lemon, which helps too.
If it's really bad, might be worth speaking to you GP. I have just been put of an additional long term reliever (a green inhaler), which has been like magic, and I've managed to avoid increasing my brown recently.
Thanks all. I'll revisit some videos on technique to make sure I'm inhaling properly and try gargling afterwards. I used to have a spacer but when my steroid was changed they prescribed the inhaler on its own - it's annoying but not so much that I feel I need to bother the GP for another spacer if I can try to sort it myself.